# SDR USAA2013082600017

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 41,095 hours, 21,055 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D52880114800000
- Part serial: NSN
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C11 CHECK,  DAMAGE & CORROSION ON BEARING BORE AT RT MLG DOOR FWD HINGE ASSY AT FR42, S42L.  REPLACED GEAR DOOR FWD HINGE ASSY IAW SRM 51-72-11.
